MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US TRI-LOCK BPS SZ 8 STD OFFSET; TRILOCK HIP STEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US TRI-LOCK BPS SZ 8 STD OFFSET; TRILOCK HIP STEM : HIP FEMORAL STEM
Catalog Number 101204080
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Fatigue (1849); Pain (1994); Scar Tissue (2060); Tissue Damage (2104); Weakness (2145); Depression (2361); Confusion/ Disorientation (2553); Test Result (2695); Fibrosis (3167); Not Applicable (3189); No Code Available (3191)
Date of Event 08/25/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Pfs and medical records received.Pfs alleges continuous and persistent pain, fatigue, sleep disturbance, affecting thought process, depression and impaired activities of daily living.After review of medical records for mdr reportability, it was stated that the patient was revised to address pain due to implant failure.Revision notes stated that there was a turbid fluid consistent with metallosis, tremendous amount of scar tissue and arthrofibrosis.Clinic visit stated that mri of the hip and pelvis demonstrate some relatively small fluid collection around the greater trochanter and there is trace hip effusion.Cobalt ion level is above 7 ppb.Doi: (b)(6) 2010; dor: (b)(6) 2017; right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate. .
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TRI-LOCK BPS SZ 8 STD OFFSET
Common Device Name
TRILOCK HIP STEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7376870
Report Number1818910-2018-56238
Device Sequence Number13796408
Product Code KWA
UDI-Device Identifier10603295000792
UDI-Public10603295000792
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K073570
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2017
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/09/2020
Device Catalogue Number101204080
Device Lot NumberEH9GG1
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/02/2018
Supplement Date Received by Manufacturer04/09/2018
08/20/2018
Initial Report FDA Received Date03/28/2018
Supplement Report FDA Received Date04/11/2018
08/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient Weight93